Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Kaletra and Truvada - impotence
    avatar
    An_254394 posted:
    I have been taking PEP which is a post exposure treatment involving taking Kaletra and Truvada for a month and I have been taking them for about 3 weeks now. I am taking them from my doctor as I may have come into contact with the HIV virus 3 weeks ago. I have not been able to get an erection for about 2 weeks now and I was wondering if this could be a result of the medication? If so ... when I stop taking them should the impotence problem go away? I am 21 and otherwise healthy.
    Reply


    Helpful Tips

    What steps to take if you test positive?Expert
    Hello community, Dan, Gail and myself often answer questions around the potential risk of different exposures for those of you who are ... More
    Was this Helpful?
    27 of 40 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.